# SDR UIEA2011032800168

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 56,635 hours, 12,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB 747-53A2507 INSP AT BS 1220, S8L LOCATION COMMON TO FRAME WEB, FRAME DOUBLER AND FRAME CHORD. (THE REPAIR WAS ACCOMPLISHED  IAW RI NR N458MC-11-002 IAW REPAIR INSTRUCTIONS PROVIDED BY IN SR 1-1817615622. THE REPAIR WAS APPROVED BY FAA FORM 8100-9)
